# SDR 120B202001280008

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,336 hours, 15,938 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 154616
- Part serial: 2859
- Condition: Inoperative
- Location: Flood Light
- Part time: 99,336 hours, 15,938 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLOODLIGHT CONTROLLER IS INOPERATIVE.
